Pacific Journal of Mathematics

Fixed point sets of Peano continua.

John R. Martin

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 163-166.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810445

Mathematical Reviews number (MathSciNet)
MR0474227

Zentralblatt MATH identifier
0402.54041

Subjects
Primary: 54F20

Citation

Martin, John R. Fixed point sets of Peano continua. Pacific J. Math. 74 (1978), no. 1, 163--166. https://projecteuclid.org/euclid.pjm/1102810445


Export citation

References

  • [1] H. Robbins, Some complements to Brouwer's fixed point theorem, Israel J. Math., 5 (1967), 225-226.
  • [2] H. Schirmer, Properties of fixed point sets on dendrites, Pacific J. Math., 36 (1971), 795-810.
  • [3] H. Schirmer, Fixed point sets of homeomorphisms of compact surfaces, Israel J. Math., 10 (1971), 373-378.
  • [4] H. Schirmer, Fixed point sets of polyhedra, Pacific J. Math., 52 (1974), 221-226.
  • [5] L. E. Ward, Jr., Fixed point sets, Pacific J. Math., 47 (1973), 553-565.